Article Text

PDF

Subendocardial infarction and thrombocytopenia.
  1. Z. Fireman,
  2. I. Yust,
  3. J. Zahavi,
  4. Y. Kahn,
  5. L. A. Abramov

    Abstract

    Two female patients who suffered from drug-induced thrombocytopenic purpura and subendocardial myocardial infarction are presented. One of them died from cerebral haemorrhage and diffuse subendocardial punctate haemorrhages were found at post-mortem. The abnormal haemostasis which is associated with thrombocytopenia might induce diffuse damage of the myocardium and might impair heart performance. This finding may be more frequent than hitherto appreciated and calls for serial electrographic tracings in thrombocytopenic patients.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.